AMS eContent Search Results
Matches for: msc=(53A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Suhyoung Choi. The convex real projective orbifolds with radial or totally geodesic ends: A survey of some partial results. Contemporary Mathematics 696 (2017) 51-85.
Book volume table of contents   
View Article: PDF

[2] Constantin Vernicos. On the Hilbert geometry of products. Proc. Amer. Math. Soc. 143 (2015) 3111-3121.
Abstract, references, and article information   
View Article: PDF

[3] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander I. Bobenko and Yuri B. Suris. Appendix. Solutions of selected exercises. Graduate Studies in Mathematics 98 (2008) 369-384.
Book volume table of contents
View Article: PDF

[5] Alexander I. Bobenko and Yuri B. Suris. Discrete complex analysis. Linear theory. Graduate Studies in Mathematics 98 (2008) 291-309.
Book volume table of contents
View Article: PDF

[6] Alexander I. Bobenko and Yuri B. Suris. Discretization principles. Nets in quadrics. Graduate Studies in Mathematics 98 (2008) 87-125.
Book volume table of contents
View Article: PDF

[7] Alexander I. Bobenko and Yuri B. Suris. Classical differential geometry. Graduate Studies in Mathematics 98 (2008) 1-30.
Book volume table of contents
View Article: PDF

[8] Alexander I. Bobenko and Yuri B. Suris. Discretization principles. Multidimensional nets. Graduate Studies in Mathematics 98 (2008) 31-85.
Book volume table of contents
View Article: PDF

[9] Alexander I. Bobenko and Yuri B. Suris. Discrete Differential Geometry. Graduate Studies in Mathematics 98 (2008) MR MR2467378.
Book volume table of contents   

[10] Alexander I. Bobenko and Yuri B. Suris. Approximation. Graduate Studies in Mathematics 98 (2008) 187-207.
Book volume table of contents   
View Article: PDF

[11] Alexander I. Bobenko and Yuri B. Suris. Foundations. Graduate Studies in Mathematics 98 (2008) 331-368.
Book volume table of contents   
View Article: PDF

[12] Alexander I. Bobenko and Yuri B. Suris. Special classes of discrete surfaces. Graduate Studies in Mathematics 98 (2008) 127-186.
Book volume table of contents   
View Article: PDF

[13] Alexander I. Bobenko and Yuri B. Suris. Consistency as integrability. Graduate Studies in Mathematics 98 (2008) 209-290.
Book volume table of contents   
View Article: PDF

[14] Alexander I. Bobenko and Yuri B. Suris. Discrete complex analysis. Integrable circle patterns. Graduate Studies in Mathematics 98 (2008) 311-329.
Book volume table of contents   
View Article: PDF

[15] Yutaka Matsui and Kiyoshi Takeuchi. Topological Radon transforms and degree formulas for dual varieties. Proc. Amer. Math. Soc. 136 (2008) 2365-2373. MR 2390503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. Klartag. Uniform almost sub-Gaussian estimates for linear functionals on convex sets. St. Petersburg Math. J. 19 (2008) 77-106. MR 2319512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zhongmin Shen. Projectively flat Finsler metrics of constant flag curvature. Trans. Amer. Math. Soc. 355 (2003) 1713-1728. MR 1946412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andreas Cap and A. Rod Gover. Tractor calculi for parabolic geometries. Trans. Amer. Math. Soc. 354 (2002) 1511-1548. MR 1873017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vladimir S. Matveev and Petar J. Topalov. Metric with ergodic geodesic flow is completely determined by unparameterized geodesics. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 98-104. MR 1796527.
Abstract, references, and article information   
View Article: PDF

[20] Chen Qing and Cheng Yi. Chern-Osserman inequality for minimal surfaces in $\mathbf{H}^n$. Proc. Amer. Math. Soc. 128 (2000) 2445-2450. MR 1664325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Suhyoung Choi and William M. Goldman. The classification of real projective structures on compact surfaces. Bull. Amer. Math. Soc. 34 (1997) 161-171. MR 1414974.
Abstract, references, and article information   
View Article: PDF

[22] A. Rod Gover. Invariants on projective space . J. Amer. Math. Soc. 7 (1994) 145-158. MR 1214703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Froim Marcus. On projective spheres and Fubini and Tzitzeica-Wilczy\'nski pseudospheres . Proc. Amer. Math. Soc. 93 (1985) 512-520. MR 774015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mark L. Green. Secant functions, the Reiss relation and its converse . Trans. Amer. Math. Soc. 280 (1983) 499-507. MR 716834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C.-S. Chen. Tight and taut embeddings and projective transformation. Bull. Amer. Math. Soc. 83 (1977) 1066-1068. MR 0442857.
Abstract, references, and article information   
View Article: PDF

[26] Ernest P. Lane. A canonical power series expansion for a surface . Trans. Amer. Math. Soc. 37 (1935) 463-482. MR 1501798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. D. Gore. Inscribed sequences of surfaces associated with generalized sequences of Laplace . Trans. Amer. Math. Soc. 36 (1934) 530-541. MR 1501755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. L. MacQueen. A projective generalization of metrically defined associate surfaces . Trans. Amer. Math. Soc. 36 (1934) 826-840. MR 1501769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Abba V. Newton. Consecutive covariant configurations at a point of a space curve . Trans. Amer. Math. Soc. 36 (1934) 44-62. MR 1501734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] V. G. Grove. A canonical form of Green's projective analogue of the Gauss differential equations . Trans. Amer. Math. Soc. 32 (1930) 473-484. MR 1501546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2